# SDR 96ZZZX4874

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3959D
- Make and model: Cessna 182A
- Aircraft serial: 34659
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0025004
- Condition: Split
- Location: Elt
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BATTERY FOR REPLACEMENT DURING SCHEDULED MAINTENANCE AND FOUND BATTERY PACK HAD SPLIT AND EMITTING ACID.  SPLIT WAS ALONG NARROW SIDE, RUNNING APPROXIMATELY 1.50 INCH.  SUSPECT CAUSE APPEARED TO BE POOR EPOXY SURROUNDING BATTERY PACK.
